# SDR CA040213007

- Difficulty date: February 10, 2004
- Submitted: March 1, 2004
- Operation: General aviation
- Make and model: Dhav DHC2MK1
- Aircraft time: 12,020 hours
- Engine: Pwa R985AN14B
- Propeller: Hamstd 2D30
- System (JASC): 2720 · Rudder Control System
- Part: Torque Tube
- Part number: C2CF209
- Condition: Corroded
- Location: Rudder Pedal
- Part time: 12,498 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) RT RUDDER PEDAL TORQUE TUBE HAD AGGRESSIVE CORROSION BUILD UP ON THE EXTERIOR OF THE TORQUE TUBE IN THE VICINITY OF THE OIL COOLER. THIS IS A COMMON PROBLEM WITH FLOAT EQUIPPED AIRCRAFT OPERATING IN A SALT WATER ENVIRONMENT.
